# SDR F3LA200300097

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED FWD PRESSURE BULKHEAD SIDE FRAME AT LOWER FUSELAGE, STA. 178, WL 207, RBL 28, CRACKED.  REPLACED RT. FRAME PER BOEING SERVICE BULLETIN 737-53A1173, REV. 3, SECTION III, PART XI, POINT I, FIGURES 71 AND 72.
